On zoladex livial and cerazette and feeling down :-(

Just had second injection one full month of livial and cerazette and I feel anxious paranoid guilty upset for no reason angry beyond control at other times and I get about an hour a day or normal me! I'm only taking this at the hope I might be able to get pregnant after this after trying for 5 years, otherwise I would just deal with the pain!! What should I do I don't know whether to stop the real me is disappearing daily ! :-(

4 Replies

  • I know how you feel my gynaec is trying to get me taking zoladex but i refuse

    i was taking cerazette a while ago and it made my mood so bad i was so emotional and stressed anxious where when i went out i was wary of everything around me and had a few panic attacks it also made me put on a lot of weight... id prob never take that again but saying that all people are different

  • I know how you feel, I'm on Prostap and its been the hardest 8 weeks of my life, and my fiancé would say hardest of his too :)

    It's a horrible drug, I have been anxious, weepy, paranoid even aggressive sometimes

    Lilly xx

  • I am on my 4th injection and was exactly the same up until about 2 weeks ago, was so depressed, having suicidal thoughts crying and moody it was horrible didnt know what what worse being in constant pain or wanting to kill myself and everybody hating me cos of mood swings but it does get better honestly i wouldnt stop with it just try and keep positive I know its REALLY hard but defo worth it in the end xx

  • Hi, I was put on 6mth prostap therapy following diagnosis of endo, many years ago. My consultant refused to give me oestrogen adjunct although my symptoms were horrendous. Had heart palps and severe sweats (mine went on for ten years). Put on 3 stone in wt. Wouldn't have minded if treatment had made some difference. It didn't. 2nd surgeon doing lapasoscopy 12 years later wanted to give just one prostap inj prior to op. I refused saying I would rather cancel the op than have a single injection. His surgery improved my condition. My life changed post prostap. Felt like some incredible hulk morphing into a monster. My symptoms may be extreme and not everyone reacts the same. However, personally wish I had never had the injections at all. Hope you fare better. My advice would be to find a good surgeon. No drug treatments made any difference to me (also tried 3 month continuous stints of combined oral contraceptives- just put on another 2 stone in weight and climbed the walls with mood swings). Am looking for a good surgeon....wish you well...x

You may also like...